# SDR ERAA20140027

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 44,677 hours, 57,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LOWER AFT CUT OUT INBD SKIN CORRODED BETWEEN FS X595.00 & 600.0.  REPAIRED IAW RD8-53-13638.
